# SDR DXTA2025072204292

- Difficulty date: July 18, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N635QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0282
- Aircraft time: 4,813 hours, 3,091 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 69481013
- Condition: Defective
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR HAS YELLOW X WHEN EXTENDED.  RAN CHECKLIST AND GEAR STILL DOES NOT SHOW DOWN AND LOCKED. CORRECTIVE ACTION: REPLACED LH MLG UPLOCK SWITCH OPS CHECK GOOD IAW CE680A AMM 32-32-25
